3 doctors weighed in:
If I go get some hydrocortisone cream 1.0% will there be any side effects?
3 doctors weighed in

Dr. Ankush Bansal
Internal Medicine
2 doctors agree
In brief: Yes, possibly
All medications have side effects.
You don't necessarily get them all or even any. Hydrocortisone cream is a steroid - which has many potential side effects. But if you need it, you need it. Doctors always weight the benefits to the potential harm of any treatment. Steroid creams can cause thinning of skin, localized bleeding, increased risk of infection, & increased blood sugar among others.

In brief: Yes, possibly
All medications have side effects.
You don't necessarily get them all or even any. Hydrocortisone cream is a steroid - which has many potential side effects. But if you need it, you need it. Doctors always weight the benefits to the potential harm of any treatment. Steroid creams can cause thinning of skin, localized bleeding, increased risk of infection, & increased blood sugar among others.
Dr. Ankush Bansal
Dr. Ankush Bansal
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors